MathSciNet Relay Station
MathSciNet bibliographic data
MR21680 (9,98b) 56.0X
Marczewski, Edward Séparabilité et multiplication cartésienne des espaces topologiques. (French) Fund. Math. 34, (1947). 127–143.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement